# SDR FDEA201210173646

- Difficulty date: October 17, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD HINGE SIDE LOAD FITTING LOWER FASTENER HOLE FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08 REVISION 74. EXISTING HOLE DIAMETER = 0.641 INCH, FINAL HOLE DIAMETER = 0.6455   INCH. MAXIMUM HOLE DIAMETER = 0.621 INCH. REPAIR ACCOMPLISHED AS PER EA 1-5750-162383 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
